# SDR ASAA0957166

- Difficulty date: December 25, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 12,261 hours, 3,858 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO MODULATE AFT CABIN TEMPERATURE.  PULLED CB'S P6 4 B2 B3 A3. CLEANED COCKPIT TEMP SENSOR FILTER AND REPLACED FWD AND AFT CABIN TEMP SENSOR FILTERS PER MM 21 61 06.  VERIFIED FAULT AND AFTER FILTER CLEAN / CHANGE, PERF CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST REF MM 21 61 00 700 807 002.  TESTS GOOD.
